# SDR IXXA05SMN97S

- Difficulty date: June 27, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NOSE SECTION, DOUPLER ANTENNA FRAME WITH 02 CRACKS 2" EACH ONE.  REMOVED DOUPLER ANTENNA FRAME (CRACKED) IAW DC-8 SRM 51-1-21 PAGE 1.  FABRICATED NEW DOUPLER ANTENNA CAP IAW DWG DOUGLAS NR 561601 (ALCLAD 7075 T6 0.125). PERFORMED HEAT TREATMENT IAW DC-8 SRM 51-1-1 PAGES 1,13,17.  CLEANED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8B.  INSTALLED NEW CAP IAW DC-8 SRM 51-1-2 PAGE 1.
